Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1987 year

On the Sunthesis of Optimal Control for the Continuous-Time Stochastic Systems. - Mathematics and Computers in Simulation. North-Holland. 1987, v.29, No.3&4, c. 261-273.

Go to publication

Authors: Serebrovski A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site